# SDR ASAA2020012283910

- Difficulty date: January 18, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 24,742 hours, 7,962 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Rt Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ON WHEN SWITCHED TO ON. GROUNDED - YES.  WITH WINDOW RIGHT SIDE HEAT ON, THE OVERHEAT LIGHT  ILLUMINATED.  RETURNED THE HEAT SWITCH TO OFF. RT SIDE WINDOW HEAT CONTROL UNIT FAULT HISTORY AND BITE VERIFY CAUSE RED LIGHT FOR WINDOW SENSOR.  RAN FIM 30-41 TASK 801, AND FOUND NO FAULTS.  OPS CHECK WINDSHIELD HEAT SYSTEM IAW AMM 30-41-00 AND OPS CHECKED GOOD.
